# SDR CA980325006

- Difficulty date: March 4, 1998
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Dhav DHC2MK1
- Aircraft time: 19,542 hours
- Engine: Pwa R985AN14B
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Attach Fitting
- Condition: Corroded
- Location: Lt Mlg
- Part time: 18,195 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FORWARD LEFT HAND LANDING GEAR ATTACH POINT FOUND CORRODED BEHIND FLOAT FITTING.TUBE AND ATTACH FITTING HAD LITTLE OR NO METAL LEFT.SB2/49 WAS COMPLIED WITH THIS AREA NOT CALLED UP IN INSPECTION FOR SB.THIS IS THIRD FINDING.
